# SDR JR2R20180228167

- Difficulty date: February 28, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- Aircraft time: 58,940 hours, 53,894 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fairing
- Part number: 59180261
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR GEAR TAB FAIRING HAS CRACKING UPPER SKIN. REPLACED SKIN IAW SRM 51-10-2,51-10-4,51-30-2.
